# SDR AMSA10280502

- Difficulty date: October 28, 2005
- Submitted: December 1, 2005
- Operation: General aviation
- Make and model: Cirrus SR22
- Aircraft serial: 0920
- Aircraft time: 232 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: 12545001
- Condition: Broken
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PILOT SIDE DOOR PISTON, THAT GOT DISCONNECTED, JAMMED PILOT'S CONTROL STICK. THERE IS NO WAY, THAT AC COULD BE FLOWN IN THIS CONDITION.  IN ORDER TO FREE CONTROLS DOOR, UPHOLSTERY HAD TO BE REMOVED PISTON ON DOOR SIDE HAD TO BE DISCONNECTED, DOOR HAD TO BE OPENED, THEN PISTON THAT WAS CAUGHT IN CONTROL STICK COULD BE REMOVED.  AFTER REMOVAL, PLASTIC ROD END OF THE PISTON HAD BROKEN AND PISTON ROD HAD BENT.  AFTER INVESTIGATION, DISCOVERED, THAT PISTON PLASTIC ROD END OF BOTH LT AND RT DOORS HAD BEEN DAMAGED AND WERE NOT FULLY LOCKING IN POSITION.
